Each 8.09g sachet of granules contains:, Paracetamol Ph Eur 1000mg, Anhydrous Citric Acid Ph Eur 1185mg, Sodium Bicarbonate pH Eur 808mg, Potassium Bicarbonate BPC 715mg, Anhydrous Sodium Carbonate Ph Eur 153mg, Ascorbic Acid Ph Eur 30mg, Also contains:, Glucose, Sucrose, Polyethylene Glycol, Povidone, Lemon Flavour, Saccharin Sodium, Sodium Cyclamate, Colour: quinoline yellow (E104), Carbohydrate content 4g per sachet, Sodium content 0.29g per sachet
Preparation & Storage
- HOW TO TAKE:Dissolve contents of the sachet in a glass of water (150-200 ml).Adults aged 16 years and over:One sachet every four hours as required.Resolve is effective when taken before retiring as well as the following morning and at other times during the day, but do not take more than four sachets in any 24 hours.Not to be given to children under 16 years of age.DO NOT TAKE:More than the stated dose.If you areallergic to paracetamol or to any of the other ingredients.If you have kidney or liver problems.If you are on a sodium restricted diet.CONSULT YOUR DOCTOR:If symptoms persist.If you are pregnant or breast feeding.BEFORE USE, if you are taking any other prescribed drugs, as their action may be affected by Resolve.BEFORE USE, if you are taking anti-coagulants (drugs to thin the blood e.g. warfarin)CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING DRUGS.DO NOT EXCEED THE STATED DOSE.Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.SIDE EFFECTS.The ingredients in Resolve are usually well-tolerated in normal use. However, occasionally some people may get skin rashes or other allergic effects. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if Resolve affects you in any other way, stop taking it and talk to your doctor or pharmacist.Do not use after"Use by"date embossed on the edge of the sachet.
KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.